# SDR UIEA2017092501813

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 212T31409
- Part serial: M553180
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SUPPLY DUCT AT LEFT WHEEL WELL BETWEEN BS 1024 AND 1043 IS CRACKED AT WELD POINT WHERE LINE IS CONNECTED.  REMOVED AND REPLACED APU SUPPLY DUCT.  LEAK CHECKED GOOD IAW AMM 36-11-01.
